# SDR DALA2022021501007

- Difficulty date: February 11, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 130,230 hours, 19,335 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 181 DTE ER/A 590247-14 REPAIR APPROVAL LIMITED TO 37,500 FLIGHT CYCLES ONLY. CORRECTIVE ACTION: ADDITIONAL ENGINEERING AUTHORIZATION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. (2117937)
